Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have typhoid fever. Taking medication for thyroid. Feeling unwell, irregular periods. Possible problem?

i have typhoid fever from last 1 month...i had already done full course of medicine...along with typhoid my tsh value came 7.24...i had started taking thyroid medicine also...but still not feeling well.I am not sure about my periods are also irregular from last 3 months...every month periods get shifted by 5 days.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of PCOD;POLY CYSTIC OVARIAN DISEASE ; for your sufferings.confirm with ultrasound scanning for pelvis.

Women with PCOD have High levels of male hormones (androgens),An irregular or no menstrual cycle ,Many small cysts (fluid-filled sacs) in their ovaries (although this may not always be the case).due to above reason the OVUM CANT BE RELEASED.

treatment plan;

i advise you taking Homeopathic constitutional similimum gives safe and permanent cure for your complaints

consult your local homeopathic physician for correct diagnosis of the case and remedy on the basis of causation,location,sensation,modality and concomitant, to fit your complaints. or mail me at

wishing you good health

Answered: Thu, 5 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor